# SDR SWIA202162767

- Difficulty date: September 27, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON "H" BRACKET IN BETWEEN STGR 25L AND STGR 26L, AT FS533.00 OF INTERNAL SURROUND STRUCTURE OF THE FORWARD BAGGAGE BAY DOOR.   (C-CHECK RO 11-24-21)   REPAIRED "H' BRACKET IN BETWEEN STINGER25L AND STRINGER26L AT FS533.00 OF INTERNAL SURROUND STRUCTURE OF THE FORWARD BAGGAGE BAY DOOR IAW REO 670-53-31-722 REV -- DATE 2021-10-05 STEPS.1-5 (SEE CONTINUATION SHEET FOR FURTHER DETAILS). COMPLIED WITH TASK CARD 51-900-1002-SKY
